# SDR ABXA050241

- Difficulty date: September 13, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 46,486 hours, 35,389 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T222415
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE RIB AT STA. WA 920 (APPROXIMATELY) HAD EXFOLIATED CORROSION AT FORWARD END AND LOWER FLANGE LOWER SURFACE. REMOVED AND REPLACED RIB IAW B767 SRM 51-40-01.
